# SDR 2008UALA05793

- Difficulty date: September 19, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 41,915 hours, 5,106 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WALL EEL INOP, LWR WALL ACROSS FROM DR 1R.  REPLACED LIGHT.  OP CHECKS NORMAL.
